# SDR CALA0400293

- Difficulty date: March 29, 2004
- Submitted: March 30, 2004
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 15,682 hours, 5,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC1496377
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RIGHT Z-CHANNEL CORRODED FROM STA 727 TO 767 IN AFT CARGO COMPARTMENT.  THE Z-CHANNEL WAS REMOVED AND REPLACED IAW SRM 51-00-53 AND 51-10-02.
